Forum

MRI with contrast

Hi Guys I’ve had Mri’s before , but on Monday I had My first with contrast, head and neck . Since then I’ve been experiencing terrible pain In my head and neck Esspecially, and feeling Very off colour . Has anyone else experienced problems ?? Didn’t Know if it was a normal thing , and if the contrast Dye does anything to lesions maybe ?? Sarah x

One possible side-effect of gadolinium is headaches: sometimes I get one, sometimes I get a mild one and occasionally I get a corker - there seems to be no rhyme nor reason as to whether I get one or not. As you describe it as terrible pain ongoing from Monday, contact your nurse or go to see your GP as the longest my headaches have lasted is 48 hours and the bad ones have reduced in severity to relatively mild by 36 hours.

Thank you loolaa . I will do that , had terrible pins and needles too I’m my hands . I just didn’t know with the neck pain too if it’s to do With damaged areas. Will book a doctors appointment . Sarah x